# SDR WX0A2014081672098

- Difficulty date: August 15, 2014
- Submitted: August 17, 2014
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- Aircraft time: 35,755 hours, 22,163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FIRST AID KIT MISSING.  REPLACED FIRST AID KIT IN FWD LT OVERHEAD BIN.
